# SDR AALA202408050514

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 66,156 hours, 38,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR PRESSURE ASSIST LOW. SERVICED R3 DOOR PRESSURE.
